MathSciNet Relay Station
MathSciNet bibliographic data
MR2854310 (2012j:35269) 35L77 (35B40 35B41 35L35)
Dell'Oro, Filippo; Pata, Vittorino Long-term analysis of strongly damped nonlinear wave equations. Nonlinearity 24 (2011), no. 12, 3413–3435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement